Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
avgjoe

Accutane } Altered slightly blurry vision

hey people.

for about 4 days now Ive noticed that my vision has been very slightly but noticeably altered- text is a little blurred. Im only on my second week of accutane.

This is starting to scare me.

I plan on calling my derm or something on Monday. Can someone give me some words of advice?? Does it have to do with dry eyes?

Share this post


Link to post
Share on other sites

acne_suks, did it go away???? Or is your vision still slightly blurred?

Oh woe is me. .

And Im seeing a vision dude to see if I need glasses now because my mom seems to think its just some natural occurence...

and should i keep taking the accutane until Monday when I call my derm?

Share this post


Link to post
Share on other sites

totally up to you if you want to keep taking it til monday. It's only one day so if it were ME then i probably would. My vision was pretty much okay after a weeks worth of putting in eye drops. Make sure you get good eye drops -- artificial tears (bion-tears is one, but i think it's prescription). You can check at www.about-acne.com under the accutane link.

Tell your derm! Keep up with the eye drops.

My vision still gets blurry once in awhile -- i think it's because i slack on the eye drops, which i'm gonna go put in right now. Thanks for reminding me smile.gif

Share this post


Link to post
Share on other sites

This has happened to me a few times but within seconds is ok again.

Mainly when driving at night.

.. Just be careful and if it becomes worst speak with derm a.s.a.p smile.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×